THE MULTI-SYMPLECTICITY OF PARTITIONED RUNGE-KUTTA METHODS FOR HAMILTONIAN PDES

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

43 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)167-181
Journal / PublicationMathematics of Computation
Volume75
Issue number253
Online published29 Sep 2005
Publication statusPublished - Jan 2006
Externally publishedYes

Abstract

In this article we consider partitioned Runge-Kutta (PRK) methods for Hamiltonian partial differential equations (PDEs) and present some sufficient conditions for multi-symplecticity of PRK methods of Hamiltonian PDEs. ©2005 American Mathematical Society.

Research Area(s)

  • Hamiltonian partial differential equation, multi-symplecticity, Partitioned Runge-Kutta Method

Citation Format(s)

THE MULTI-SYMPLECTICITY OF PARTITIONED RUNGE-KUTTA METHODS FOR HAMILTONIAN PDES. / HONG, Jialin; LIU, HongYu; SUN, Geng.

In: Mathematics of Computation, Vol. 75, No. 253, 01.2006, p. 167-181.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review